# SDR AALA2019080549017

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 14,268 hours, 6,374 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Knob
- Condition: Faulty
- Location: Cover
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDING WINDOW COVER ON DOOR 1L WAS BROKEN AND STUCK IN CLOSED POSITION. MAINTENANCE REPLACED SLIDING WINDOW COVER KNOB PER AMM 25-23-46.
